MathSciNet Relay Station
MathSciNet bibliographic data
MR1485369 (99a:35218) 35Q51 (34A20 35B65 76B25)
Li, Y. A.; Olver, P. J. Convergence of solitary-wave solutions in a perturbed bi-Hamiltonian dynamical system. II. Complex analytic behavior and convergence to non-analytic solutions. Discrete Contin. Dynam. Systems 4 (1998), no. 1, 159–191.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement